# SDR RAIA2012091000001

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 31,093 hours, 28,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PASSENGER DOOR DIFFICULT TO CLOSE AND OPEN DURING POST FLIGHT OPERATION.  MAINTENANCE ADJUSTED ALL PASSENGER DOOR CABLES AND OPS CHECK GOOD.
